![]() |
Volumn 55, Issue , 2007, Pages 341-345
|
A Proposal for a Dynamically Adapted Inexact Additive Schwarz Preconditioner
|
Author keywords
[No Author keywords available]
|
Indexed keywords
ADDITIVES;
LINEAR SYSTEMS;
ADDITIVE SCHWARZ;
DISCRETIZATIONS;
KRYLOV SUBSPACE METHOD;
PRECONDITIONERS;
SOLUTION OF LINEAR SYSTEMS;
SUB-DOMAINS;
DOMAIN DECOMPOSITION METHODS;
|
EID: 84880344468
PISSN: 14397358
EISSN: None
Source Type: Book Series
DOI: 10.1007/978-3-540-34469-8_41 Document Type: Article |
Times cited : (1)
|
References (10)
|